Alert archive / Colorado / High Wind Watches in 2007
High Wind Watch 6, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Nov 30, 2007, 5:46 AM MST for 6 counties in Colorado. It took effect at Dec 1, 2007, 6:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 5:46 AM MST (12:46 UTC)
- In effect from
- Dec 1, 2007, 6:00 AM MST
- Expired
- Nov 30, 2007, 2:41 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 120 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 0.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 571 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPUB 301246 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 546 AM MST FRI NOV 30 2007 ...STRONG WINTER STORM HEADED FOR SOUTHERN COLORADO... .A STRONG WINTER STORM MAY BRING HIGH WINDS TO PORTIONS OF SOUTHERN COLORADO ON SATURDAY. COZ093>099-301900- /O.NEW.KPUB.HW.A.0006.071201T1300Z-071202T0100Z/ LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 546 AM MST FRI NOV 30 2007 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THIS WATCH IS IN EFFECT FOR THE SOUTHEAST COLORADO PLAINS...EAST OF THE I-25 CORRIDOR. A STRONG WINTER STORM WILL PUSH ACROSS SOUTHERN COLORADO ON SATURDAY...RESULTING IN THE POTENTIAL FOR HIGH WINDS. SOUTHWEST WINDS 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ LW
2 follow-up statements
000 WWUS75 KPUB 301817 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1117 AM MST FRI NOV 30 2007 ...STRONG WINTER STORM HEADED FOR SOUTHERN COLORADO... .A STRONG WINTER STORM MAY BRING HIGH WINDS TO PORTIONS OF SOUTHERN COLORADO ON SATURDAY. COZ093>099-010030- /O.CON.KPUB.HW.A.0006.071201T1300Z-071202T0100Z/ LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1117 AM MST FRI NOV 30 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THIS WATCH IS IN EFFECT FOR THE SOUTHEAST COLORADO PLAINS...EAST OF THE I-25 CORRIDOR. A STRONG WINTER STORM WILL PUSH ACROSS SOUTHERN COLORADO ON SATURDAY...RESULTING IN THE POTENTIAL FOR HIGH WINDS. SOUTHWEST WINDS 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS75 KPUB 302141 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 241 PM MST FRI NOV 30 2007 ...STRONG WINTER STORM HEADED FOR SOUTHERN COLORADO... .A STRONG WINTER STORM WILL BRING HIGH WINDS TO PORTIONS OF SOUTHERN COLORADO ON SATURDAY. COZ093>099-010400- /O.UPG.KPUB.HW.A.0006.071201T1300Z-071202T0100Z/ /O.NEW.KPUB.HW.W.0008.071201T1300Z-071202T0100Z/ LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS... SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 241 PM MST FRI NOV 30 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS WARNING IS IN EFFECT FOR KIOWA...BENT...PROWERS...AND BACA COUNTIES...INCLUDING LA JUNTA...EADS...LA ANIMAS...KIM...LAMAR... AND SPRINGFIELD. A STRONG WINTER STORM WILL PUSH ACROSS SOUTHERN COLORADO ON SATURDAY...RESULTING IN THE STRONG AND DAMAGING HIGH WINDS. SOUTHWEST WINDS 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE LIKELY ACROSS PORTIONS OF KIOWA...BENT...PROWERS...AND BACA COUNTIES... ESPECIALLY SATURDAY AFTERNOON. A HIGH WIND WARNING IS ISSUED FOR THE PLAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. $$ METZE
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 30, 5:09 AM MST, 37 minutes earlier.
Area forecast discussion, Nov 30, 5:09 AM MST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 509 AM MST FRI NOV 30 2007 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...ABUNDANT MOISTURE WAS MOVING RAPIDLY NORTHEAST INTO SOUTHWEST COLORADO AND KGJT RADAR SHOWING PRECIPITATION BREAKING OUT IN THE WESTERN SAN JUAN MOUNTAINS. ELSEWHERE SKIES WERE PARTLY TO MOSTLY CLOUDY. TODAY...BOTH GFS AND NAM12 SHOW THE DEEP MOISTURE RAPIDLY MOVING ACROSS SOUTHWEST COLORADO. PER PREVIOUS THINKING SNOW SHOULD BE ACCUMULATING ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS IN THE MORNING...AND CONTINUING THROUGH THE AFTERNOON. LATEST NAM12 GUIDANCE HAS SIGNIFICANT ACCUMULATION IN THE HIGHEST TERRAIN OF THE EASTERN SAN JUANS (WOLF CREEK PASS) IN THE AFTERNOON. WITH THAT IN MIND...CHANGED THE TIMING OF THE WINTER STORM WARNING TO COMMENCE AT 19Z (NOON). THIS GELS WITH GJT WARNING. CLOUDS WILL BE SPREADING OVER THE REST OF THE AREA...WHICH WILL KEEP TEMPERATURES DOWN FROM YESTERDAY...MAINLY IN THE 30S TO LOWER 40S IN THE PLAINS TO 20S AND 30S MTS AND HIGH VALLEYS. TONIGHT...THINGS REALLY GET COMPLICATED. AS MAIN LIFT OCCURS ALONG WITH WARM ADVECTION ALOFT...ALONG WITH ABUNDANT MOISTURE WITH STRONG SOUTHWEST FLOW...VERY HEAVY SNOW ACCUMULATIONS WILL OCCUR OVER THE THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...AND LESSER AMOUNTS TO THE SAWATCH RANGE. SANGRES WILL BEGIN TO GET IN ON THE ACTION THE SECOND HALF OF THE NIGHT...SO DECIDED TO HOIST A WINTER STORM WARNING FOR THE UPPER REACHES FROM 07Z THROUGH 19Z. ALSO ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR THE UPPER RIO GRANDE BASIN (ZONE 67) FOR THE SAME TIME PERIOD AS SNOW LEVELS LOWER. MEANTIME...IN THE EAST...TEMPERATURES FORECAST TO BE HOVERING AROUND 32 DEGREES IN THE EVENING...SO A MIX OF PERIODS OF RAIN...SNOW...AND SLEET WILL BE POSSIBLE FROM THE I-25 CORRIDOR EASTWARD. THEN AFTER MIDNIGHT...THERE IS A PROBABILITY OF FREEZING RAIN (VERY RARE)...FOR NORTHERN PROWERS...KIOWA...AND EL PASO COUNTY. SOUNDINGS FAVOR A PROLONGED PERIOD OF LIGHT FREEZING RAIN (6 HOURS) FOR THE ABOVE MENTIONED AREAS. ALTHOUGH IT HAS NOT OCCURRED IN MANY YEARS...DECIDED TO GO WITH A FREEZING RAIN ADVISORY. ANY SLIGHT CHANGE IN THE VERTICAL TEMPERATURE PROFILE WOULD CHANGE THAT TO RAIN OR SLEET. DDC ALSO WENT WITH THE FREEZING RAIN ADVISORY...AND GLD HELD OFF FOR NOW...MAINTAINING THEIR WINTER STORM WATCH. -TLM- .LONG TERM... (SATURDAY THROUGH FRIDAY) SATURDAY AND SATURDAY NIGHT...STILL DEALING WITH HEAVY SNOW AND BLOWING SNOW ALONG THE CONTINENTAL DIVIDE...AND HIGH ELEVATIONS OF THE SANGRE DE CRISTOS. STRONG...MOIST OROGRAPHIC FLOW CONTINUES. LIKELY ANOTHER 1 TO 2 FEET OF ADDITIONAL SNOW ALONG THE CONTINENTAL DIVIDE DURING THESE PERIODS. ANOTHER 6 INCHES ACROSS THE HIGH ELEVATIONS OF THE SANGRES. BY SATURDAY MORNING...ANY LOW LEVEL COLD AIR THAT WAS IN PLACE ON THE PLAINS FRIDAY NIGHT...QUICKLY RETREATS...REPLACED BY STRONG SOUTHWEST WINDS AND MUCH WARMER...DRYER AIR. THREAT OF FREEZING RAIN SHOULD VANISH EARLY...AS THE THREAT OF HIGH WINDS EMERGES. HAVE POSTED A HIGH WIND WATCH FOR THE SOUTHEAST PLAINS SATURDAY DUE TO THE POTENTIAL FOR SUSTAINED WINDS OVER 40 MPH AND OR GUSTS TO 60 MPH. A 60-70 KNOT H7 WIND MAX MOVES ACROSS THE PLAINS IN THE MORNING...ACCOMPANIED BY RAPIDLY DEEPENING SURFACE LOW PRESSURE OVER NORTHEAST COLORADO. COMBINATION OF TWO COULD PROVIDE FOR HIGH WINDS OVER PORTIONS OF THE FAR EASTERN PLAINS. THIS WOULD BE EAST OF THE I-25 CORRIDOR. BEYOND THAT...NOT MUCH TIME FOR ADJUSTING THE FORECAST. FOCUS ON WEATHER AT HAND. STAY TUNED. LW && .AVIATION...MVFR CONDITIONS SHOULD DEVELOP AT THE THREE SITES FROM 00Z TO 02Z. KALS WILL SEE SOME LIGHT SNOW...AND KCOS SOME LIGHT SNOW...SLEET...THEN FREEZING RAIN AFTER 07Z. KPUB WILL LIKELY SEE PERIODS FOR RAIN...SLEET...SNOW...WITH A CHANCE OF A BRIEFLY PERIOD OF FREEZING RAIN FOR A FEW HOURS IN THE MIDDLE OF THE NIGHT. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR COZ093>099. FREEZING RAIN ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM MST SATURDAY FOR COZ084-085-095-096-098. WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 12 PM MST SATURDAY FOR COZ073-075. WINTER STORM WARNING FROM NOON TODAY TO 5 AM MST SUNDAY FOR COZ060-061-066-068. SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM MST SATURDAY FOR COZ067. && 13/50
Hazardous weather outlook, Nov 29, 1:25 PM MST, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 125 PM MST THU NOV 29 2007 COZ058>089-093>099-302030- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 125 PM MST THU NOV 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MAJOR WINTER STORM IS EXPECTED TO AFFECT THE MOUNTAINOUS AREAS OF SOUTHERN COLORADO FROM LATE FRIDAY INTO LATE SATURDAY. SIGNIFICANT SNOWFALL ACCUMULATIONS ARE ANTICIPATED...ESPECIALLY OVER THE SOUTHWEST MOUNTAINS. HEAVY SNOW WILL ALSO BE POSSIBLE ACROSS THE CENTRAL MOUNTAINS...PARTS OF THE SAN LUIS VALLEY...AND THE WEST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. ACROSS THE PLAINS...WINTER PRECIPITATION IS POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. A WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW WILL BE POSSIBLE. BY SATURDAY AFTERNOON...STRONG WESTERLY WINDS...POSSIBLY UP TO 55 MPH WILL BE POSSIBLE ON THE EASTERN PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. METZE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 8:20 PM MST | Winter Storm Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 6 more | 56 hr |
| Nov 30, 5:28 AM MST | Snow and Blowing Snow Advisory | PUB | Conejos, Lake, Mineral, Rio Grande, Saguache | 47 hr |
| Nov 30, 5:28 AM MST | Freezing Rain Advisory | PUB | El Paso, Kiowa, Prowers | 25 hr |
| Nov 30, 2:41 PM MST | High Wind Warning | PUB | Baca, Bent, Kiowa, Las Animas, Otero, Prowers | 27 hr |
Nearby
High Wind Watches in Colorado, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.